Alert archive / Arkansas / Tornado Warnings in 2015
Tornado Warning 30, NWS Little Rock, AR
NWS Little Rock, AR issued this tornado warning at Dec 23, 2015, 12:20 PM CST for Jackson County, White County, Woodruff County, Arkansas. It was in force for 25 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Dec 23, 2015, 12:20 PM CST (18:20 UTC)
- Expired
- Dec 23, 2015, 12:45 PM CST
- In force
- 25 min
- Issued by
- NWS Little Rock, AR
- Area
- Storm-based polygon
- Tornado
- Radar indicated
- Hail
- 1.25 in
Counties Jackson County, AR, White County, AR, Woodruff County, AR
The radar
The Little Rock radar (KLZK), 103 km from the middle of the area, began a volume at 18:24 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Dec 23, 12:20 PM CST | HAIL 0.88 | Augusta, AR |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Dec 23, 6:20 AM CST | Tornado Watch | SPC | 7 hr |
| Dec 23, 11:57 AM CST | Tornado Watch | SPC | 9 hr |
The nearest sounding before it
Little Rock, AR (KBYH), launched 12:00Z, 6.3 hours before the alert went out and 129 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 343 J/kg
- Mixed-layer CIN
- -24 J/kg
- Mixed-layer LCL
- 568 m above ground
- 0-6 km bulk shear
- 58 kt
- 0-1 km storm-relative helicity
- 331 m²/s²
- 0-3 km storm-relative helicity
- 353 m²/s²
- Significant tornado parameter
- 0.1
- Supercell composite
- 0.9
The text
As transmitted, in the capitals the NWS used until 2016.
798
WFUS54 KLZK 231820
TORLZK
ARC067-145-147-231845-
/O.NEW.KLZK.TO.W.0030.151223T1820Z-151223T1845Z/
BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE LITTLE ROCK AR
1220 PM CST WED DEC 23 2015
THE NATIONAL WEATHER SERVICE IN LITTLE ROCK HAS ISSUED A
* TORNADO WARNING FOR...
SOUTHEASTERN JACKSON COUNTY IN EASTERN ARKANSAS...
NORTHERN WOODRUFF COUNTY IN EASTERN ARKANSAS...
EAST CENTRAL WHITE COUNTY IN CENTRAL ARKANSAS...
* UNTIL 1245 PM CST
* AT 1220 PM CST...A SEVERE THUNDERSTORM CAPABLE OF PRODUCING A
TORNADO WAS LOCATED OVER AUGUSTA...MOVING NORTHEAST AT 55 MPH.
HAZARD...TORNADO AND HALF DOLLAR SIZE HAIL.
SOURCE...RADAR INDICATED ROTATION.
IMPACT...FLYING DEBRIS WILL BE DANGEROUS TO THOSE CAUGHT WITHOUT
SHELTER. MOBILE HOMES WILL BE DAMAGED OR DESTROYED.
DAMAGE TO ROOFS...WINDOWS...AND VEHICLES WILL OCCUR. TREE
DAMAGE IS LIKELY.
* LOCATIONS IMPACTED INCLUDE...
AUGUSTA...PATTERSON...TUPELO...ALGOA...MCFADDEN...MCCRORY...BEEDEVILLE...
WELDON...BALCH...BLACKVILLE...GREGORY...MORTON...FITZHUGH...GRAYS AND
PUMPKIN BEND.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! MOVE TO A BASEMENT OR AN INTERIOR ROOM ON THE LOWEST
FLOOR OF A STURDY BUILDING. AVOID WINDOWS. IF YOU ARE OUTDOORS...IN A
MOBILE HOME...OR IN A VEHICLE...MOVE TO THE CLOSEST SUBSTANTIAL
SHELTER AND PROTECT YOURSELF FROM FLYING DEBRIS.
&&
LAT...LON 3511 9138 3531 9148 3557 9104 3527 9104
TIME...MOT...LOC 1820Z 236DEG 47KT 3525 9136
TORNADO...RADAR INDICATED
HAIL...1.25IN
$$
553 follow-up statements
883
WWUS54 KLZK 231831
SVSLZK
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
1231 PM CST WED DEC 23 2015
ARC145-231840-
/O.CAN.KLZK.TO.W.0030.000000T0000Z-151223T1845Z/
WHITE AR-
1231 PM CST WED DEC 23 2015
...THE TORNADO WARNING FOR EAST CENTRAL WHITE COUNTY IS CANCELLED...
THE TORNADIC THUNDERSTORM WHICH PROMPTED THE WARNING HAS MOVED OUT
OF THE WARNED AREA...THEREFORE THE WARNING HAS BEEN CANCELLED.
A TORNADO WATCH REMAINS IN EFFECT UNTIL 100 PM CST FOR EASTERN
ARKANSAS. A TORNADO WATCH ALSO REMAINS IN EFFECT UNTIL 800 PM CST FOR
EASTERN ARKANSAS.
LAT...LON 3521 9130 3536 9137 3557 9104 3527 9104
TIME...MOT...LOC 1830Z 236DEG 47KT 3533 9122
$$
ARC067-147-231845-
/O.CON.KLZK.TO.W.0030.000000T0000Z-151223T1845Z/
JACKSON AR-WOODRUFF AR-
1231 PM CST WED DEC 23 2015
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 1245 PM CST FOR
SOUTHEASTERN JACKSON AND NORTHEASTERN WOODRUFF COUNTIES...
AT 1230 PM CST...A SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO
WAS LOCATED NEAR TUPELO...OR 8 MILES EAST OF AUGUSTA...MOVING NORTHEAST
AT 55 MPH.
HAZARD...TORNADO AND QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED ROTATION.
IMPACT...FLYING DEBRIS WILL BE DANGEROUS TO THOSE CAUGHT WITHOUT
SHELTER. MOBILE HOMES WILL BE DAMAGED OR DESTROYED. DAMAGE
TO ROOFS...WINDOWS...AND VEHICLES WILL OCCUR. TREE DAMAGE IS
LIKELY.
LOCATIONS IMPACTED INCLUDE...
PATTERSON...TUPELO...ALGOA...MCFADDEN...MCCRORY...BEEDEVILLE...WELDON...
BALCH...BLACKVILLE...FITZHUGH...PUMPKIN BEND AND GRAYS.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! MOVE TO A BASEMENT OR AN INTERIOR ROOM ON THE LOWEST
FLOOR OF A STURDY BUILDING. AVOID WINDOWS. IF YOU ARE OUTDOORS...IN A
MOBILE HOME...OR IN A VEHICLE...MOVE TO THE CLOSEST SUBSTANTIAL SHELTER
AND PROTECT YOURSELF FROM FLYING DEBRIS.
&&
LAT...LON 3521 9130 3536 9137 3557 9104 3527 9104
TIME...MOT...LOC 1830Z 236DEG 47KT 3533 9122
TORNADO...RADAR INDICATED
HAIL...1.00IN
$$
55439
WWUS54 KLZK 231837
SVSLZK
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
1237 PM CST WED DEC 23 2015
ARC067-147-231845-
/O.CON.KLZK.TO.W.0030.000000T0000Z-151223T1845Z/
JACKSON AR-WOODRUFF AR-
1237 PM CST WED DEC 23 2015
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 1245 PM CST FOR
SOUTHEASTERN JACKSON AND NORTHEASTERN WOODRUFF COUNTIES...
AT 1236 PM CST...A SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO
WAS LOCATED OVER MCFADDEN...OR 14 MILES NORTHEAST OF AUGUSTA...MOVING
NORTHEAST AT 55 MPH.
HAZARD...TORNADO AND QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED ROTATION.
IMPACT...FLYING DEBRIS WILL BE DANGEROUS TO THOSE CAUGHT WITHOUT
SHELTER. MOBILE HOMES WILL BE DAMAGED OR DESTROYED. DAMAGE
TO ROOFS...WINDOWS...AND VEHICLES WILL OCCUR. TREE DAMAGE IS
LIKELY.
LOCATIONS IMPACTED INCLUDE...
ALGOA...MCFADDEN...BEEDEVILLE...BALCH...BLACKVILLE AND PUMPKIN BEND.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! MOVE TO A BASEMENT OR AN INTERIOR ROOM ON THE LOWEST
FLOOR OF A STURDY BUILDING. AVOID WINDOWS. IF YOU ARE OUTDOORS...IN A
MOBILE HOME...OR IN A VEHICLE...MOVE TO THE CLOSEST SUBSTANTIAL SHELTER
AND PROTECT YOURSELF FROM FLYING DEBRIS.
&&
LAT...LON 3530 9117 3543 9124 3557 9104 3527 9104
TIME...MOT...LOC 1836Z 233DEG 47KT 3540 9114
TORNADO...RADAR INDICATED
HAIL...1.00IN
$$
55299
WWUS54 KLZK 231846
SVSLZK
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
1246 PM CST WED DEC 23 2015
ARC067-147-231856-
/O.EXP.KLZK.TO.W.0030.000000T0000Z-151223T1845Z/
JACKSON AR-WOODRUFF AR-
1246 PM CST WED DEC 23 2015
...THE TORNADO WARNING FOR SOUTHEASTERN JACKSON AND NORTHEASTERN
WOODRUFF COUNTIES HAS EXPIRED...
THE STORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE AREA.
THEREFORE THE WARNING HAS BEEN ALLOWED TO EXPIRE.
A TORNADO WATCH REMAINS IN EFFECT UNTIL 100 PM CST FOR EASTERN
ARKANSAS. A TORNADO WATCH ALSO REMAINS IN EFFECT UNTIL 800 PM CST FOR
EASTERN ARKANSAS.
LAT...LON 3530 9117 3543 9124 3557 9104 3527 9104
TIME...MOT...LOC 1844Z 236DEG 47KT 3540 9114
$$
55What forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Little Rock, AR wrote its last area forecast discussion before this tornado warning went out at Dec 23, 5:53 AM CST, 6 hours 27 minutes earlier.
Area forecast discussion, Dec 23, 5:53 AM CST, 6 hours 27 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE LITTLE ROCK AR 553 AM CST WED DEC 23 2015 .AVIATION... AN AREA OF LOW PRESSURE CENTERED IN EASTERN KANSAS WILL BRING A COLD FRONT INTO ARKANSAS TODAY WITH SHOWERS AND THUNDERSTORMS. THE SHOWERS AND THUNDERSTORMS WILL CONTINUE THROUGH THE MORNING BEFORE DISSIPATING DURING THE EARLY AFTERNOON. SOME WILL BE SEVERE. SOUTH WINDS WILL GUST TO 30 TO 40 MPH AT TIMES. MAINLY MVFR TO IFR CONDITIONS ARE EXPECTED. VFR CONDITIONS ARE EXPECTED THIS EVENING AND OVERNIGHT. && .PREV DISCUSSION... /ISSUED 217 AM CST WED DEC 23 2015/ SHORT TERM...TODAY THROUGH SATURDAY SHOWERS AND THUNDERSTORMS ARE LIFTING NE ACROSS WRN AND SRN SECTIONS OF THE CWA EARLY THIS MORNING AS MOISTURE LIFTS NORTH OVER A WARM FRONT ALSO LIFTING NORTH. THIS ACTIVITY HAS REMAINED SUB-SVR SO FAR THIS MORNING AS IT MOVES SLOWLY INTO CENTRAL SECTIONS OF THE STATE. HOWEVER...THERE REMAINS SOME POTENTIAL FOR A FEW SVR STORMS ACROSS THE THE WEST AND SOUTH. THE PRIMARY THREAT EXPECTED THIS MORNING WILL BE LARGE HAIL...THOUGH THERE IS SIGNIFICANT LOW LEVEL SHR THAT AN ISOLATED TORNADO COULD BE SEEN ACROSS THE EXTREME SW IF ANY STORM COULD BECOME SFC BASED. HOWEVER...THE LOW LEVEL INVERSION MAY PREVENT MOST STORMS FROM BECOMING SFC BASED UNTIL LATER THIS MORNING. AFTER SUNRISE...THE WARM FRONT WILL LIFT NORTH OF MOST OF THE AREA...AND AN UPPER LEVEL SHORTWAVE WILL LIFT NE OVER THE STATE BY THIS AFTERNOON. SHRA/TSRA WILL CONTINUE TO DEVELOP...WITH INCREASING TEMPS AND SFC BASED INSTABILITY. AS A RESULT...THE THREAT FOR SVR WX WILL INCREASE AHEAD OF THE SFC TROUGH AXIS...OR OVER A GOOD PORTION OF THE CWA. THE LOW LEVEL SRH VALUES WILL DECREASE SOME LATER THIS MORNING AND THIS AFTERNOON...BUT THIS WILL BE ACCOMPANIED BY THE INCREASED CAPE AND STEEPER LOW AND MID LEVEL LAPSE RATES. WHILE LARGE HAIL AND DAMAGING WINDS WILL BECOME THE PRIMARY THREATS WITH THE STRONGEST STORMS...THE INCREASED CAPE AND STEEPER LOW LEVEL LAPSE RATES MAY BE ENOUGH TO OVERCOME THE DECREASED LOW LEVEL SRH...KEEPING THE THREAT FOR TORNADOES IN PLACE...ESPECIALLY ACROSS THE SERN THIRD OF THE CWA. THROUGHOUT THE AFTERNOON HRS...THE GREATEST SVR WX THREAT WILL SHIFT EAST OVER TIME...WITH ALL BUT THE SERN SECTIONS OF THE CWA SEEING A DECREASED SVR THREAT AND POTENTIAL FOR SHRA/TSRA. AFTER 00Z TONIGHT...MOST ACTIVITY SHOULD BE EAST OF THE CWA AS A COLD FRONT DROPS SE THROUGH MOST OF THE STATE...WITH CHANCES FOR PRECIP LOW FOR THE REST OF TONIGHT. LOOKS LIKE MUCH OF THU WILL REMAIN DRY...WITH JUST SOME SMALL CHANCES FOR PRECIP ACROSS THE FAR SERN COUNTIES. THIS DRY PERIOD WILL BE SHORT LIVED AS THE COLD FRONT THAT MOVES THROUGH TONIGHT LIFTS BACK NORTH ON CHRISTMAS DAY. THIS WILL RESULT IN SHRA/TSRA RETURNING TO THE FORECAST FOR MUCH OF CHRISTMAS. A POTENT STORM SYSTEM WILL APPROACH THE STATE FROM THE SW ON SAT...WITH SHRA/TSRA CONTINUING THROUGH THE END OF THE SHORT TERM. LOOKS LIKE THE AXIS OF HEAVIEST RAINFALL AND BEST CHANCES FOR PRECIP WILL SHIFT TO THE NWRN SECTIONS OF THE CWA FOR LATE SAT INTO SAT NIGHT. PRECIP CHANCES WILL PERSIST INTO THE LONG TERM PERIOD AS THIS STRONG STORM SYSTEM SLOWLY LIFTS NE OVER THE REGION. LONG TERM...SUNDAY THROUGH TUESDAY SOUTHWEST FLOW WILL BE OVER THE CENTRAL U.S. TO BEGIN THE PERIOD WITH AN UPPER LOW OVER WEST TEXAS. BY MONDAY THE UPPER LOW WILL MOVE TO EASTERN OKLAHOMA AND TO NORTHERN ILLINOIS BY MONDAY NIGHT. ANOTHER UPPER TROUGH...IN THE ROCKIES TUESDSAY MORNING...WILL MOVE INTO THE PLAINS LATE TUESDAY. SHOWERS AND THUNDERSTORMS WILL BE LIKELY OVER THE AREA SUNDAY WITH A FRONT STALLED OVER ARKANSAS. CHANCES FOR SHOWERS WILL DECREASE MONDAY AS THE UPPER LOW MOVES NORTH OF ARKANSAS...AND PUSHES THE FRONT EAST OF THE STATE. DRY CONDITIONS ARE EXPECTED MONDAY NIGHT THROUGH TUESDAY WITH HIGH PRESSURE AND DRIER AIR SETTLING OVER THE AREA. TEMPERATURES WILL BE COOLER MONDAY AND TUESDAY AFTER ABOVE NORMAL TEMPERATURES ON SUNDAY. && .PRELIMINARY POINT TEMPS/POPS... BATESVILLE AR 72 44 65 47 / 90 10 10 20 CAMDEN AR 76 51 73 55 / 80 10 10 40 HARRISON AR 67 41 62 39 / 50 10 10 10 HOT SPRINGS AR 73 47 69 51 / 60 10 10 30 LITTLE ROCK AR 74 48 69 51 / 80 10 10 30 MONTICELLO AR 75 55 73 59 / 90 20 10 40 MOUNT IDA AR 72 44 69 48 / 50 10 10 30 MOUNTAIN HOME AR 70 41 63 41 / 80 10 10 10 NEWPORT AR 72 45 66 48 / 90 20 10 20 PINE BLUFF AR 75 51 71 53 / 80 20 10 40 RUSSELLVILLE AR 72 45 68 45 / 60 10 10 20 SEARCY AR 72 45 66 49 / 80 10 10 30 STUTTGART AR 74 49 69 52 / 90 20 10 30 && .LZK WATCHES/WARNINGS/ADVISORIES... LAKE WIND ADVISORY UNTIL 6 PM CST THIS EVENING FOR ARKANSAS- BRADLEY-CALHOUN-CLARK-CLEVELAND-DALLAS-DESHA-DREW-FAULKNER- GARLAND-GRANT-HOT SPRING-INDEPENDENCE-JACKSON-JEFFERSON-LINCOLN- LONOKE-MONROE-MONTGOMERY-OUACHITA-PIKE-POLK-PRAIRIE-PULASKI- SALINE-SHARP-WHITE-WOODRUFF. && AVIATION...51
Hazardous weather outlook, Dec 23, 5:00 AM CST, 7 hours 20 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE LITTLE ROCK AR 500 AM CST WED DEC 23 2015 ARZ003>007-012>016-021>025-030>034-037>047-052>057-062>069-241100- BOONE-MARION-BAXTER-FULTON-SHARP-NEWTON-SEARCY-STONE-IZARD- INDEPENDENCE-JOHNSON-POPE-VAN BUREN-CLEBURNE-JACKSON-LOGAN-CONWAY- FAULKNER-WHITE-WOODRUFF-SCOTT-YELL-PERRY-POLK-MONTGOMERY-GARLAND- SALINE-PULASKI-LONOKE-PRAIRIE-MONROE-PIKE-CLARK-HOT SPRING-GRANT- JEFFERSON-ARKANSAS-DALLAS-CLEVELAND-LINCOLN-DESHA-OUACHITA-CALHOUN- BRADLEY-DREW- 500 AM CST WED DEC 23 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR A LARGE PART OF ARKANSAS. .DAY ONE...TODAY AND TONIGHT SCATTERED SHOWERS AND THUNDERSTORMS WILL CONTINUE THROUGH THE MORNING HOURS. SOME OF THE STORMS COULD BE SEVERE IN SOUTHWEST AND WESTERN ARKANSAS EARLY THEN THE SEVERE THREAT WILL PROGRESS TO CENTRAL FOR MID MORNING...AND THEN EAST ARKANSAS FOR LATE MORNING AND EARLY AFTERNOON. HAIL AND DAMAGING WINDS ARE THE MAIN THREATS...THOUGH AN ISOLATED TORNADO CAN NOT BE RULED OUT. ONLY A SLIGHT CHANCE OF SHOWERS AND THUNDERSTORMS WILL REMAIN IN THE EAST FOR OVERNIGHT. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY THE COLD FRONT WILL STALL ACROSS SOUTH ARKANSAS THURSDAY...BUT THEN LIFT BACK NORTH CHRISTMAS DAY. CHANCES FOR SHOWERS AND THUNDERSTORMS WILL RETURN TO THE FORECAST...ALONG WITH HEAVY RAINFALL THROUGH EARLY SATURDAY. A STRONG STORM SYSTEM WILL LIFT SLOWLY NORTHEAST ACROSS THE REGION OVER THE WEEKEND...WITH SHOWERS AND THUNDERSTORMS CONTINUING. MULTIPLE ROUNDS OF RAINFALL WILL BE POSSIBLE THROUGH EARLY NEXT WEEK...WITH SEVERAL INCHES OF RAINFALL EXPECTED. AS A RESULT...THE THREAT FOR FLASH FLOODING AND RIVER FLOODING WILL BE INCREASING OVER TIME. THIS STORM SYSTEM COULD ALSO BRING ANOTHER ROUND OF SEVERE WEATHER. OF COURSE...THERE ARE A LOT OF DETAILS IN THIS FORECAST THAT ARE SUBJECT TO CHANGE...ESPECIALLY THIS COMING WEEKEND. AS A RESULT...REFER TO THE LATEST FORECASTS OVER THE NEXT SEVERAL DAYS AS THESE DETAILS BECOME MORE CLEAR OVER TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED TODAY DUE TO POTENTIAL SEVERE WEATHER. && VISIT NWS LITTLE ROCK ON THE WEB. GO TO HTTP://WEATHER.GOV AND CLICK ON CENTRAL ARKANSAS. 51
In the hours before
Local storm report, Dec 23, 10:47 AM CST, 1 hour 33 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
1047 AM CST WED DEC 23 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1020 AM HAIL 5 SW ARKADELPHIA 34.07N 93.13W
12/23/2015 E0.88 INCH CLARK AR TRAINED SPOTTER
NICKEL TO DIME SIZE HAIL REPORTED BY TRAINED SPOTTER.
&&
MBROWNSpecial weather statement, Dec 23, 10:51 AM CST, 1 hour 29 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE LITTLE ROCK AR 1051 AM CST WED DEC 23 2015 ARZ043>045-055-056-231715- SALINE AR-JEFFERSON AR-PULASKI AR-LONOKE AR-GRANT AR- 1051 AM CST WED DEC 23 2015 ...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN PULASKI... SOUTHWESTERN LONOKE...NORTHWESTERN JEFFERSON...SOUTHEASTERN SALINE AND NORTHERN GRANT COUNTIES UNTIL 1115 AM CST... AT 1051 AM CST...DOPPLER RADAR WAS TRACKING A LINE OF STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM BRYANT TO NEAR TULL...AND MOVING EAST AT 55 MPH. WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH THESE STORMS. LOCATIONS IMPACTED INCLUDE... LITTLE ROCK...NORTH LITTLE ROCK...PINE BLUFF...BENTON...WEST LITTLE ROCK... BRYANT...DOWNTOWN LITTLE ROCK...SHERIDAN...LONOKE...SOUTHWEST LITTLE ROCK...WHITE HALL...SHANNON HILLS...ENGLAND...WRIGHTSVILLE...ARGENTA... REDFIELD...TULL...PRATTSVILLE...POYEN AND KEO. A TORNADO WATCH REMAINS IN EFFECT UNTIL 100 PM CST FOR SOUTHEASTERN ARKANSAS. LAT...LON 3485 9188 3425 9193 3432 9265 3473 9249 TIME...MOT...LOC 1651Z 273DEG 46KT 3462 9250 3439 9258 55
Local storm report, Dec 23, 10:53 AM CST, 1 hour 27 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
1053 AM CST WED DEC 23 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1051 AM HAIL HASKELL 34.51N 92.64W
12/23/2015 E0.75 INCH SALINE AR NWS EMPLOYEE
PEA TO PENNY SIZE HAIL WAS REPORTED IN HASKELL.
&&
61Local storm report, Dec 23, 11:02 AM CST, 1 hour 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
1102 AM CST WED DEC 23 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0840 AM TSTM WND DMG MOUNTAIN VIEW 35.87N 92.11W
12/23/2015 STONE AR EMERGENCY MNGR
TWO HOMES WERE REPORTED WITH TREES ON THEM AS WELL AS A
BARN BLOW DOWN AND ROOF DAMAGE TO OTHERS. HIGHWAY 87 WAS
BLOCKED WITH TREES NORTH OF MOUNTAIN VIEW.
&&
61Local storm report, Dec 23, 11:07 AM CST, 1 hour 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
1107 AM CST WED DEC 23 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1037 AM HAIL MALVERN 34.36N 92.81W
12/23/2015 M0.88 INCH HOT SPRING AR SOCIAL MEDIA
&&
61Local storm report, Dec 23, 12:15 PM CST, 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
1215 PM CST WED DEC 23 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1143 AM TSTM WND DMG JUDSONIA 35.28N 91.64W
12/23/2015 WHITE AR PUBLIC
REPORT OF A TREE DOWN ON EVENING STREET IN JUDSONIA
&&
MBROWNThe office that day
Everything else NWS Little Rock, AR issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Dec 23, 4:12 AM CST | Lake Wind Advisory | LZK | Arkansas, Bradley, Calhoun, Clark, Cleveland, Dallas and 20 more | 14 hr |
| Dec 23, 4:17 AM CST | Special Weather Statement | LZK | Johnson, Newton | 43 min |
| Dec 23, 4:31 AM CST | Severe Thunderstorm Warning | LZK | Logan, Scott, Yell | 29 min |
| Dec 23, 4:56 AM CST | Severe Thunderstorm Warning | LZK | Conway, Johnson, Logan, Newton, Pope, Searcy and 2 more | 34 min |
| Dec 23, 5:29 AM CST | Severe Thunderstorm Warning | LZK | Baxter, Conway, Marion, Pope, Searcy, Stone and 1 more | 46 min |
| Dec 23, 5:43 AM CST | Tornado Warning | LZK | Conway, Pope, Searcy, Van Buren | 32 min |
| Dec 23, 6:07 AM CST | Severe Thunderstorm Warning | LZK | Logan, Polk, Scott, Yell | 38 min |
| Dec 23, 6:18 AM CST | Special Weather Statement | LZK | Fulton, Izard, Stone | 27 min |
| Dec 23, 6:23 AM CST | Severe Thunderstorm Warning | LZK | Montgomery, Polk, Scott, Yell | 37 min |
| Dec 23, 6:33 AM CST | Tornado Warning | LZK | Baxter, Fulton, Izard, Stone | 27 min |
| Dec 23, 6:57 AM CST | Tornado Warning | LZK | Fulton, Izard, Sharp | 48 min |
| Dec 23, 7:00 AM CST | Special Weather Statement | LZK | Montgomery | 45 min |
| Dec 23, 7:17 AM CST | Severe Thunderstorm Warning | LZK | Conway, Garland, Johnson, Logan, Montgomery, Perry and 4 more | 28 min |
| Dec 23, 7:39 AM CST | Severe Thunderstorm Warning | LZK | Conway, Faulkner, Garland, Perry, Pope, Pulaski and 3 more | 51 min |
| Dec 23, 8:10 AM CST | Severe Thunderstorm Warning | LZK | Baxter, Cleburne, Conway, Faulkner, Fulton, Independence and 5 more | 35 min |
| Dec 23, 8:29 AM CST | Special Weather Statement | LZK | Garland, Pike | 46 min |
| Dec 23, 8:37 AM CST | Severe Thunderstorm Warning | LZK | Cleburne, Faulkner, Fulton, Independence, Izard, Sharp and 2 more | 38 min |
| Dec 23, 9:16 AM CST | Severe Thunderstorm Warning | LZK | Fulton, Sharp | 14 min |
| Dec 23, 9:46 AM CST | Special Weather Statement | LZK | Faulkner | 44 min |
| Dec 23, 10:15 AM CST | Special Weather Statement | LZK | Clark, Grant, Hot Spring | 45 min |
| Dec 23, 10:51 AM CST | Special Weather Statement | LZK | Jefferson, Lonoke | 24 min |
| Dec 23, 11:00 AM CST | Severe Thunderstorm Warning | LZK | Faulkner, Grant, Jefferson, Lonoke, Pulaski, Saline and 1 more | 45 min |
| Dec 23, 11:39 AM CST | Severe Thunderstorm Warning | LZK | Jackson, Lonoke, Prairie, White, Woodruff | 36 min |
| Dec 23, 11:53 AM CST | Tornado Warning | LZK | Lonoke, Prairie, White, Woodruff | 37 min |
| Dec 23, 12:23 PM CST | Special Weather Statement | LZK | Jackson | 22 min |
| Dec 23, 12:50 PM CST | Severe Thunderstorm Warning | LZK | Lonoke, Prairie, White, Woodruff | 40 min |
| Dec 23, 12:52 PM CST | Severe Thunderstorm Warning | LZK | Jefferson, Lonoke, Prairie, Pulaski | 53 min |
| Dec 23, 1:19 PM CST | Severe Thunderstorm Warning | LZK | Monroe, Prairie, Woodruff | 26 min |
| Dec 23, 1:24 PM CST | Severe Thunderstorm Warning | LZK | Lonoke, Monroe, Prairie | 36 min |
| Dec 23, 1:45 PM CST | Severe Thunderstorm Warning | LZK | Monroe, Prairie, Woodruff | 45 min |
| Dec 23, 3:18 PM CST | Severe Thunderstorm Warning | LZK | Desha, Drew | 42 min |
| Dec 23, 3:23 PM CST | Tornado Warning | LZK | Desha, Drew | 37 min |
Nearby
Tornado Warnings in Arkansas, 2015Every tornado warning in 2015Tornadoes in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.